# SDR FDEA202211252960

- Difficulty date: November 25, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC1986501
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP FWD O/B HINGE FITTING HAS CORROSION ON UPPER LUGS. REPAIRED R/H O/B FLAP AFT O/B HINGE FITTING UPPER I/B AND O/B LUGS IAW MD-11 CMM 57-52-  04.
